# SDR FDEA202008282052

- Difficulty date: August 28, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 430-450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT SEAT TRACK STATION 430 TO STATION 450 , X = - 85.5 FOUND WITH CORROSION.  CORROSION EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REMOVED AND REPLACED WITH NEW SEAT TRACK FROM EXISTING SPLICE STATION 484.784 TO END OF PART STATION 414.784 X= -85.5 AS PER SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
